MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 and (b)(6) 2018.It was indicated that the device is not returning for evaluation; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that tecnis symfony multifocal intraocular lens (model zxr00, +26.0 diopter) was explanted from patient's operative eye.A model zxr00 +23.0 diopter was used as replacement lens for the patient.No further information provided.
 
Additional Manufacturer Narrative
Additional information: it was learnt that there was no patient injury during the explant procedure.The patient is fine.No further information provided.Age/date of birth: 70 years.Gender/sex: female.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7709003
Report Number9614546-2018-00702
Device Sequence Number16340991
Product Code POE
UDI-Device Identifier05050474579217
UDI-Public(01)05050474579217(17)220626
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2022
Device Model NumberZXR00
Device Catalogue NumberZXR00U0260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer11/20/2018
10/25/2020
Initial Report FDA Received Date07/21/2018
Supplement Report FDA Received Date12/18/2018
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Date Report Sent to FDA01/01/2005